Results

eNauka >  Results >  Surgical treatment of pelvic ring fractures
Title: Surgical treatment of pelvic ring fractures
Authors: Milovanovic, Maja; Vidanovic, Ivana; Savic, Milica
Issue Date: 2011
Publication: EUROPEAN JOURNAL OF MEDICAL RESEARCH
ISSN: 0949-2321 European Journal of Medical Research Search Idenfier
Type: Conference Paper
Collation: vol. 16 str. 138-138
WoS-ID: 000215871400351
URI: https://enauka.gov.rs/handle/123456789/831440
Metadata source: (Preuzeto iz Nasi u WoS)
M-category: 
Mp. category will be shown later

Find the DOI


Google ScholarTM

Items in eNauka are protected by copyright, with all rights reserved, unless otherwise indicated.